# SDR 96FDEA00657

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM AT STA 312, BL ZERO WAS FOUND TO BE OUT OF LIMITS AFTER CORROSION REMOVAL, BUT NO REPAIR WAS INSTALLED.  REMOVED CORRODED AREA, FABRICATED FILLER AND INSTALLED REPAIR PER SRM 53-10-8.
